# SDR 2017F00168

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: General aviation
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 13,476 hours, 8,195 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Diffuser
- Part number: 672240523
- Condition: Cracked
- Location: Lt Inbd
- Part time: 13,476 hours, 8,195 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD LEADING EDGE DIFFUSER CRACKED.
